Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2012, Volume 12, Issue 2, Pages 26–33 (Mi isu293)  

Mathematics

On idempotents of algebra of Boolean matrices

V. B. Poplavski

Saratov State University, Chair of Geometry

Abstract: The structure of idempotent matrices in partial semigroups of matrices of arbitrary sizes with elements from arbitrary Boolean algebra with conjunctive and disjunctive partial multiplications is investigated. The connection of solvability of the simplest matrix equations with some kind of idempotent matrices which are called “secondary idempotents” is shown. Also we show the connection of arbitrary idempotent matrices with secondary idempotents and investigate their properties.

Key words: Boolean matrices, matrix equations, idempotents.

DOI: https://doi.org/10.18500/1816-9791-2012-12-2-26-33

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.554+512.643

Citation: V. B. Poplavski, “On idempotents of algebra of Boolean matrices”, Izv. Saratov Univ. Math. Mech. Inform., 12:2 (2012), 26–33

Citation in format AMSBIB
\Bibitem{Pop12}
\by V.~B.~Poplavski
\paper On idempotents of algebra of Boolean matrices
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 2
\pages 26--33
\mathnet{http://mi.mathnet.ru/isu293}
\crossref{https://doi.org/10.18500/1816-9791-2012-12-2-26-33}
\elib{https://elibrary.ru/item.asp?id=17747115}


Linking options:
  • http://mi.mathnet.ru/eng/isu293
  • http://mi.mathnet.ru/eng/isu/v12/i2/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:214
    Full text:91
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021